# SDR YENA2021070900456

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N2038J
- Make and model: Airbus A321-271N
- Aircraft serial: 09145
- Aircraft time: 3,864 hours, 1,193 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2851, FLL-GYE. FLT CTRL SLAT FAULT ; AS PER FLIGHT CREW COMMENT RESET WAS GOOD IN FLIGHT ACCOMPLISHED TSM TASK 27-81-00-810-810-A RESET TORQUE LIMITER #7 RH AS PER AMM TASK 27-80-00  THE CHECK OF THE SLAT SYS AS PER AMM 27-84-00-710-001 TEST SATISFACTORY NO FAULTS NOTED OK FOR SERVICE
